Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had stomach cramps, threw up. Got headache, exhausted. Quick medication for energy, headache?

Hi I need help on medications. I am a 15 year old male. I am currently on vacation in Colorado. When I was in Denver, I got stomach cramps and evantually threw up. That was about 72 hours ago. Since then I haven't been feeling great. I have been getting plenty of rest and drinking lots of water. I am now in breckenridge, Colorado, at an elevation of 10,000+ feet. I have never had a problem with altitude sickness and do not think that is the problem here. When I stand up, I often get a headache, and I am exhausted all the time. Even after a full nights rest I am very tired. My vacation ends in 2 days and I really want to ski these last 2 days, I have been stuck in a bedroom for the past 72 hours. Can you recommend a quick over the counter medication for energy, and headache? I also have stomach cramps on occasion.

Thanks so much for your help, you don't know how much it means to me
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
acute mountain sickness(AMS) and HACE(high altitutde cerebral edema
people with any infection are more prone to get AMS
you had acute gastoenteritis (infection ) may be viral without fever and that had subsided
excessive water intake can also potentiate AMS at altitude greater than 8000 ft
for AMS get over the counter acetazolamide 250 mg twice in morning and evening
or dexamethasone 8mg stat
and get antibiotic any (augmentine ) with stomach coatine like sucralfate
and you will enjoy Colorado
take care
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor